# SDR BTVR194756

- Difficulty date: June 8, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N599DA
- Make and model: Gulstm G1159A
- Aircraft serial: 445
- Engine: Rroyce SPEY5118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 1159B31267
- Condition: Cracked
- Location: Antenna Attach
- Part time: 7,324 hours
- Component: Channel, Gulstm
- Component part number: 1159B3126411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF ANTENNA WAS FOUND LOOSE ON THE LOWER FUSELAGE FAIRING, JUST FWD OF THE WING.  AFTER DISASSEMBLY, IT WAS DETERMINED THAT THE ANTENNA ATTACHMENT STRUCTURE TO THE FUSELAGE WAS CRACKED IN SEVERAL AREAS.  FATIGUE/ VIBRATION MAY HAVE BEEN THE CAUSE.
